# SDR SWAA2022060605341

- Difficulty date: May 7, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 51,916 hours, 27,874 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Angle
- Part number: 182A240514
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB 4 FOUND CRACK AT 'T' SUPPORT ANGLE / REMOVED FWD 'T' SUPPORT ANGLE AT RT HOR STAB INSPAR RIB #4 STA 120.30 AS PER B737-7 SRM 51-40-02.LOCATED AND OPENED NEW FASTENER HOLES AT NEW 'T' SUPPORT ANGLE STA 120.30 INSPAR RIB #4; FWD AREA.. AS PER B737-7 SRM 51-40-05-OG-0;[06] CORRECTION TO STEP 3: TREATED AND PRIMED FASTENER HOLES AS PER B737-7 AMM 51-21-72-370-804; INSTALLED 'T' SUPPORT ANGLE AT INSPAR RIB #4 FWD AREA L/E STA 120.30; R/H HOR STAB AS PER BOEING DRAW. # 182A2401 AND B737-7 SRM 51-40-02-0G-0.
